MAUDE Adverse Event Report: NUVASIVE, INC. ARMADA; INTERNAL SPINAL FIXATION PROCEDURE KIT, REUSABLE

NUVASIVE, INC. ARMADA; INTERNAL SPINAL FIXATION PROCEDURE KIT, REUSABLE
Model Number 7459031
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when a radiograph was taken of a patient who underwent posterior fixation surgery on (b)(6) 2025 the surgeon found a metal fragment near the bottom of the spinal screw inserted into left side of th6.We checked instruments used in the surgery and we found similar shape lack at the bender.The surgeon plans next surgery on (b)(6) 2026.Also, the fragment will be removed in the surgery.
 
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.

Brand Name
ARMADA
Common Device Name
INTERNAL SPINAL FIXATION PROCEDURE KIT, REUSABLE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23989447
Report Number2031966-2026-00005
Device Sequence Number10503269
Product Code LXH
UDI-Device Identifier00887517484628
UDI-Public887517484628
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7459031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale